# SDR 95ZZZX6522

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3528Y
- Make and model: Piper PA-31-350
- Aircraft serial: 317952149
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: LW12186
- Condition: Detached
- Location: Nr 6 Cyl Con Rod
- Part time: 1,598 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN-FLIGHT, RT ENGINE WAS ROUGH.  AFTER LANDING, FOUND NR 6 CYLINDER CONNECTING ROD END CAP HAD COME OFF DUE TO ROD BOLT NUT BECAME LOOSE THEN SHEARED BOLT.
